# SDR DALA12014000936

- Difficulty date: November 9, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 29R HAS CORROSION IN CHANNEL AT 2EA FASTENERS, STA 1312 (APPX) (50-76).  REMOVED CORROSION AFT CARGO LONGERON 29R STA 1312 & REPAIRED IAW SRM 53-02 FIG 19, 51-10-3, 51-20-0, 51-30-5. ORIG MAT .125 DAMAGE DIM. L=2.0" W=1.0" D=.029.
